# SDR ERAA079870

- Difficulty date: May 2, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 13,326 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: SEEBELOW
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADES SN A-545, A-1290, A-1131  HAVE VOIDS AND CRACKED. ACTION TAKEN:  REPAIRED AS PER 8130-3 BLOCK NR 13 FOR ALL REPAIRS PERFORMED.
